Mathematische Annalen

, Volume 322, Issue 3, pp 525–535

Any 3-manifold 1-dominates at most finitely many geometric 3-manifolds

  • Shicheng Wang
  • Qing Zhou
Original article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Shicheng Wang
    • 1
  • Qing Zhou
    • 2
  1. 1.Department of Mathematics, Peking University, Beijing, China CN
  2. 2.Department of Mathematics, East China Normal University, Shanghai, China CN

Personalised recommendations